MathSciNet Relay Station
MathSciNet bibliographic data
MR845634 (87h:92061) 92A15
Harrison, Gary W. Multiple stable equilibria in a predator-prey system. Bull. Math. Biol. 48 (1986), no. 2, 137–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement